In this paper, we establish a new hypergeometric transformation involving Gauss function using fractional calculus technique. We also obtain some other known and new identities involving Gauss function as special cases of our main result. As application of our result, we give two new hypergeometric transformations involving the products of the hypergeometric functions.
Digital Object Identifier (DOI)
Faisal Khan, Mohammad
"Some New Hypergeometric Transformations via Fractional Calculus Technique,"
Applied Mathematics & Information Sciences: Vol. 14:
2, Article 19.
Available at: https://digitalcommons.aaru.edu.jo/amis/vol14/iss2/19